# SDR CA961125011

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Engine: Pwa JT9D7R4D
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven Fan
- Part number: 8650010000
- Condition: Seized
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O, F

## Discrepancy

(CAN) REAR GALLEY OVEN #3 SMOKING AND ARCING. FIRE EXTINGUISHER USED IN AND ON TOP OF OVEN. FAN MOTOR SEIZED.
